# SDR DALA2019072804508

- Difficulty date: November 12, 2015
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 86,218 hours, 39,267 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION DOOR STOP FITTING ON FRAME 68 LOC BTW STR 21L TO STR 22L CRACK DIRECTION: 6 O'CLOCK APPROX AT AFT GALLEY AREA, REPAIR ON DOOR STOP FITTING AND FRAME 68 LOC BTW STR.21L TO STR.22L AT AFT GALLEY AREA AS PER SRM 53-41-12 PARAGRAPH 5.C AND 5.E FIGURE 203 AND 204.
